Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can taking steroid for sinus headache cause menopause ?

Had severe sinus headache in May 2011, went to dr. was given a steriod shot and an antibiotic shot. Was perscribed antiobiotic and steriod pac. Headache felt better within 1 hour of shots; about 2 days into treatment had re-occuring hot flashes and wake up early 3 hours like clock work. This continued and worsened some as I continued prescriptions. Finished both. I am 49 years old. It was time for me to have my period when this all happened, never started and havent had a period yet. Could these steriods throw someone into menopause who is already on the edge of it??????
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.It could just be a co incidence.Any drugs can disturb the monthly cycle in an individual.There is nothing to worry about.Sinus infection needs proper treatment so please keep regular follow up with your doctor and complete the course of treatment.One fine day the menopause may come.
wishing you good health.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor